# SDR RAIA00502002

- Difficulty date: February 2, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N553HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41066
- Aircraft time: 19,683 hours, 20,550 cycles
- Engine: Garrtt TPE331*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BWI - LT OIL CONTAM LIGHT IN-FLIGHT ENGINE STATS GOOD BUT FELT VIBRATION IN LEFT ENGINE.  MAINTENANCE PERFORMED MAG-CHIP ADJUSTMENT/TEST.  OPS CHECK AND NO ENGINE VIBRATION'S NOTED AT THIS TIME.
